# SDR USAA960234

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274US
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 351.2-380
- Part time: 35,486 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 8 INCH CORRODED AREA ON SIDE OF STRINGER BS 351.2 - BS 380, STRINGER 28L.  REPLACED STRINGER SECTION REPAIRED PER SRM 51-10-1, PAGE 5, STEP 4.  CORROSION TASK NR C53-202-01, CORROSION LEVEL 2.  (M)
